ON HOLOMORPHY OF FENYVES BCI-ALGEBRAS
AbstractFenyves BCI-algebras are BCI-algebras that satisfy the Bol-Moufang identities. In this paper, the holomorphy of BCI-algebras are studied. It is shown that whenever a loop and its holomorph are BCI-algebras, the former is $p$-semisimple if and only if the latter is $p$-semisimple. Whenever a loop and its holomorph are BCI-algebras, it is established that the former is a BCK-algebra if and only if the latter has a BCK-subalgebra. Moreover, the holomorphy of the associative and some non-associative Fenyves BCI-algebras are also studied.
J. O. Adeniran (2005), On holomorphic theory of a
class of left Bol loops, Al.I.Cuza 51, 1, 23-28.
J. O. Adeniran, Y.T. Oyebo and D. Mohammed (2011), On
certain isotopic maps of central loops, Proyecciones Journal of Mathematics. 30(3), 303--318.
J. O. Ad'en'iran, T. G. Jaiy'ed ol'a and K. A. Idowu (2014), Holomorph of generalized Bol loops, Novi Sad Journal of Mathematics, 44 (1), 37--51.
R. H. Bruck (1944), Contributions to the theory of loops, Trans. Amer. Math. Soc. 55, 245--354.
R. H. Bruck and L. J. Paige (1956), Loops whose
inner mappings are automorphisms, The annals of Mathematics, 63,